# SDR R61A2022022400163

- Difficulty date: January 27, 2022
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N880RW
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000247
- Aircraft time: 28,146 hours, 21,115 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Splice
- Part number: 17065644001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CENTER FUSELAGE III, SPLICE CORRODED AT FR87R TO 88R, RBL40. REPLACED CFIII SPLICE AT FR87 TO FR88, RBL40, WITH NEW IAW SRM 51-42-02.
